# SDR DHL2005741564

- Difficulty date: April 21, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FUSELAGE BS 180 BELOW STR 26 IS DENTED.  REMOVED FASTENERS IN AREA FOR DAMAGE ACCESS.  CUT OUT DAMAGED AREA IAW B727 SRM 51-30-2 FIG 7 AND 53-30-3 FIG 24. FABBED FILLER  IAW B727 SRM 53-30-3 (FIG 24).  TREATED AND PRIMED AREA AND PARTS IAW B7272 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 53-30-3 FIG 24.
